# SDR SWIA202161784

- Difficulty date: September 20, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 42,562 hours, 37,398 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Rail
- Part number: 601R3831229
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK HAS CORROSION BELOW WINDOW 3AB.   (FILED CLOSED)    REMOVED AND REPLACED LH SIDEWALL SEAT TRACK FROM FS409.00+18.02 - FS409.00+111.02 IN REF TO REO 601R-53-00-055, REV C, DATED 2017-03-21, REPAIR B USING MCFARLANE P/N 6656 SEAT TRACK IN REF TO REO 601R-53-00-775, REV--, DATED 2019-11-21.
